Communications in Mathematical Sciences

Optimal Control of the Stationary Quantum Drift-Diffusion Model

A. Unterreiter and S. Volkwein

Full-text: Open access

Abstract

In this work an optimal control problem for a stationary quantum drift diffusion (QDD) model is analyzed. This QDD model contains four space-dependent observables: The non-negative particle density of electrons, the electrostatic potential, the quantum quasi-Fermi potential and the current density. The goal is to optimize the shape of quantum barriers in a quantum diode. Existence of optimal solutions is proved. Moreover, first-order necessary optimality conditions are derived.

Article information

Source
Commun. Math. Sci., Volume 5, Issue 1 (2007), 85-111.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.cms/1175797623

Mathematical Reviews number (MathSciNet)
MR2310635

Subjects
Primary: 35J55 49J20: Optimal control problems involving partial differential equations 49K20: Problems involving partial differential equations

Keywords
Optimal control quantum drift diffusion model optimality conditions

Citation

Unterreiter, A.; Volkwein, S. Optimal Control of the Stationary Quantum Drift-Diffusion Model. Commun. Math. Sci. 5 (2007), no. 1, 85--111. https://projecteuclid.org/euclid.cms/1175797623


Export citation